# SDR ASOA2012101802360

- Difficulty date: September 26, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, FS 409 - 409.00+128 CORRODED AROUND NUMEROUS NUTPLATES ON FLOOR SUPPORT CAP INBD SIDE.  REMOVED FLOOR SUPPORT CAP AT RBL 9 FS 409.00 - FS 409+128 IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED NEW FLOORBEAM UPPER CAP AT RBL 9.0 FROM FS 409+5 TO FS 409+118 IAW REO 601R-53-31-767, REV A, STEPS 1 THRU 3.  FABRICATED AND LOCATED HOLES FOR NEW FLOOR SUPPORT CAP FROM N126-1577 STOCK, PO W000012498 AND BOMBARDIER REO 601R-53-31-765 STEPS 1-8.  REO 601R-53-21-765 HAS BEEN ACCOMPISHED.
